# SDR 20001011AP011

- Difficulty date: April 11, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N902WC
- Make and model: Boeing 737247
- Aircraft serial: 19613
- Engine: Pwa JT8D9A
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 12952510
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FUEL HEAT VALVE REMAINS OPEN.  REPLACED NR 1 ENGINE FUEL HEAT VALVE.  NO FURTHER DISCREPANCIES, ITEM REMOVED FROM MEL ON LOG PAGE 00750.  (M)
